# SDR UPS01235587

- Difficulty date: April 13, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Will Not Test
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD FLIGHT ATTENDANT O2 DOOR WOULD NOT DEPLOY.  PERFORMED E.O.727-3520-14476-A OPS CK FWD FLT ATTENDANTS O2 MASK DOOR DROP CK. OPS CKS GOOD
